MathSciNet Relay Station
MathSciNet bibliographic data
MR587552 (81k:53039) 53C20
Nash, John C. Positive Ricci curvature on fibre bundles. J. Differential Geom. 14 (1979), no. 2, 241–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement